# SDR USAA060871

- Difficulty date: June 28, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 64,834 hours, 64,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 632 S30-31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 632 BETWEEN S30-31L CRACKED.  DRILLED .250 IN HOLE, INSTALLED RIVET IAW SRM 53-00-01, DEFECT SIZE: .200 INCH.
